# SDR 2004UALA00165

- Difficulty date: February 24, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N389UA
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Aircraft time: 39,249 hours, 27,483 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 RBL 45.5 FLOORBEAM UPPER CAP HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLER AND REPAIR ANGLE.
